# SDR 99ZZZX4339

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI/STL - FLT 716 - NR 3 DETECTOR CIRCUIT GROUND ILLUMINATED AFTER TAKEOFF, LIGHT GOES OUT WHEN THROTTLE IS REDUCED.  (DEFERRED IN STL, CLEARED IN TPA).  VISUALLY INSPECTED FIRE LOOP AND FOUND LOOP GROUNDING ON BRACKET JUST FORWARD OF DRAIN BOX, REPOSITIONED LOOP.  (X)
